# SDR SWAA2022021663269

- Difficulty date: January 22, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Delaminated
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 BULKHEAD DELAMINATED REPAIR AT LBL 39 WL 159 / [01] IDENTIFIED MATERIAL OF VAPOR BARRIER WEB IAW SRM 57-10-10-0I-2 FIGURE 1 AND 2; ITEM# 4; TABLE 2  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PARA 4.D(1)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PARA 1.C;[15] BS 663 BULKHEAD DELAMINATION REPAIRED IAW SRM 51-70-04-2R-10;[16] VERIFIED CORRECTIVE ACTIONS 13-15;[17] VERIFIED CORRECTIVE ACTIONS 13-15
